# SDR AALA201806041001

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 6,446 hours, 2,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150249
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 10WL FAILED AN OPERATIONAL TEST.  REPLACED THE POWER SUPPLY  AND BATTERY IAW AMM 333-51-38.
